Are dizziness and shortness of breath connected to low hemoglobin?
My hemoglobin is low due to chemotherapy. I have been getting a little winded after walking across a cold parking lot to the cancer center. And, this morning, I felt dizzy like I was going to faint. when I stood up from a chair. Are dizziness and shortness of breath connected to low hemoglobin?
Thanks for contacting HCM. Dear patient low hemoglobin can cause postural hypotension i.e. dizziness while getting up and can lead to fatigue and shortness of breath . sometimes it can be a side effect of chemotherapy. You have not mentioned the hemoglobin levels and drugs used for chemotherapy and the reason for chemotherapy so please get in touch with your treating doctor as he is in a better situation to find out whether low hemoglobin or chemotherapy is responsible for your symptoms. regards
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]